# SDR SWIA2021072859777

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA. SEAT RAILS CORRODED AT LBL9 FROM FS559.00+80 TO FS559.00+96, FS559.00+112 TO FS574.00 AND FS605.00 TO FS621.00     (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED 3 EACH SEAT RAILS IAW CRJ 200 AMM 53-00-49-400-801 REFERENCE COTINUATION CARD FOR WORK PERFORMED.
